MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX MANIFOLDS; STOPCOCK, I.V. SET

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX MANIFOLDS; STOPCOCK, I.V. SET
Catalog Number MX4343LM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stop cock manifold was found to be leaking medication on to the floor.All connections were checked during safety check at the start of the shift.No loose connection or cracks were found in the manifold to explain the leakage.The issue was resolved by replacing the manifold.There was patient involvement, and no harm/adverse event reported.
 
Additional Manufacturer Narrative
Device evaluation: neither samples nor pictures were received for the analysis of this complaint.Due to the lot number not being provided, it was not possible to execute the dhr review for this complaint.Complaint for the failure mode could not be confirmed by investigation as no samples nor pictures were provided by the customer.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.

Brand Name
MEDEX MANIFOLDS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21143342
Report Number9616567-2025-00009
Device Sequence Number18553174
Product Code FMG
UDI-Device Identifier10351688507617
UDI-Public(01)10351688507617
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4343LM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown